Ruelle, David
Ergodic theory of differentiable dynamical systems
Publications Mathématiques de l'IHÉS, Tome 50 (1979) , p. 27-58
Zbl 0426.58014 | MR 81f:58031 | 14 citations dans Numdam
URL stable : http://www.numdam.org/item?id=PMIHES_1979__50__27_0

Bibliographie

[1] M. A. Akcoglu and L. Sucheston, A ratio ergodic theorem for superadditive processes, to appear. Zbl 0386.60045

[2] R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Inventiones math., 29 (1975), 181-202. MR 52 #1786 | Zbl 0311.58010

[3] Y. Derriennic, Sur le théorème ergodique sous-additif, C.R.A.S. Paris, 281 A (1975), 985-988. MR 53 #763 | Zbl 0327.60028

[4] H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Statist., 31 (1960), 457-469. MR 22 #12558 | Zbl 0137.35501

[5] M. W. Hirsch, Differential topology, Graduate Texts in Mathematics, n° 33, Berlin, Springer, 1976. MR 56 #6669 | Zbl 0356.57001

[6] M. Hirsch, C. Pugh and M. Shub, Invariant manifolds, Lecture Notes in Math., n° 583, Berlin, Springer, 1977. MR 58 #18595 | Zbl 0355.58009

[7] K. Jacobs, Lecture notes on ergodic theory (2 vol.), Aarhus, Aarhus Universitet, 1963. Zbl 0196.31301

[8] S. Katok, The estimation from above for the topological entropy of a diffeomorphism, to appear. Zbl 0448.58010

[9] J. F. C. Kingman, The ergodic theory of subadditive stochastic processes, J. Royal Statist. Soc., B 30 (1968), 499-510. MR 40 #8114 | Zbl 0182.22802

[10] J. F. C. Kingman, Subadditive processes, in École d'été des probabilités de Saint-Flour, Lecture Notes in Math., n° 539, Berlin, Springer, 1976. MR 55 #11388 | Zbl 0367.60030

[11] V. I. Oseledec, A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems, Trudy Moskov. Mat. Obšč, 19 (1968), 179-210. English transl. Trans. Moscow Math. Soc., 19 (1968), 197-231. Zbl 0236.93034

[12] Ya. B. Pesin, Lyapunov characteristic exponents and ergodic properties of smooth dynamical systems with an invariant measure, Dokl. Akad. Nauk SSSR, 226, n° 4 (1976), 774-777. English transl. Soviet Math. Dokl., 17, n° 1 (1976), 196-199. Zbl 0345.58010

[13] Ya. B. Pesin, Invariant manifold families which correspond to nonvanishing characteristic exponents, Izv. Akad. Nauk SSSR, Ser. Mat. 40, n° 6 (1976), 1332-1379. English transl. Math. USSR Izvestija, 10, n° 6 (1976), 1261-1305. Zbl 0383.58012

[14] Ya. B. Pesin, Lyapunov characteristic exponents and smooth ergodic theory, Uspehi Mat. Nauk, 32, n° 4 (196) (1977), 55-112. English transl., Russian Math. Surveys, 32, n° 4 (1977), 55-114. Zbl 0383.58011

[15] M. S. Raghunathan, A proof of Oseledec' multiplicative ergodic theorem. Israel. J. Math., to appear. Zbl 0415.28013

[16] D. Ruelle, A measure associated with axiom A attractors, Amer. J. Math., 98 (1976), 619-654. MR 54 #3763 | Zbl 0355.58010

[17] D. Ruelle, An inequality for the entropy of differentiable maps, Bol. Soc. Bras. Mat., 9 (1978), 83-87. MR 80f:58026 | Zbl 0432.58013

[18] D. Ruelle, Sensitive dependence on initial condition and turbulent behavior of dynamical systems, Ann. N.Y. Acad. Sci., to appear. Zbl 0438.58003

[19] Ya. G. Sinai, Gibbs measures in ergodic theory, Uspehi Mat. Nauk, 27, n° 4 (1972), 21-64. English transl. Russian Math. Surveys, 27, n° 4 (1972), 21-69. MR 53 #3265 | Zbl 0255.28016

[20] S. Smale, Notes on differentiable dynamical systems, Proc. Sympos. Pure Math., 14, A.M.S., Providence, R.I. (1970), pp. 277-287. MR 42 #1152 | Zbl 0205.54201

[21] J. Tits, Travaux de Margulis sur les sous-groupes discrets de groupes de Lie, Séminaire Bourbaki, exposé n° 482 (1976), Lecture Notes in Math., n° 567, Berlin, Springer, 1977. Numdam | Zbl 0346.22011

[22] A. Weil, Basic number theory, Berlin, Springer, 1973, 2nd ed. Zbl 0267.12001